Alert archive / Guam / Red Flag Warnings in 2016
Red Flag Warning 6, NWS Guam
NWS Guam issued this red flag warning at Apr 21, 2016, 8:04 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2016, 8:04 PM CDT (01:04 UTC)
- Expired
- Apr 22, 2016, 3:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Guam
The text
As transmitted.
322 WWMY80 PGUM 220104 RFWMY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TIYAN GU 1104 AM CHST FRI APR 22 2016 ...DRY CONDITIONS AND GUSTY WINDS WILL MAINTAIN AN INCREASED FIRE DANGER THROUGH SATURDAY... GUZ001-220915- /O.UPG.PGUM.FW.A.0009.000000T0000Z-160422T0800Z/ /O.NEW.PGUM.FW.W.0006.160422T0104Z-160422T0800Z/ /O.NEW.PGUM.FW.A.0010.160422T0800Z-160423T0800Z/ GUAM- 1104 AM CHST FRI APR 22 2016 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CHST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM 6 PM CHST THIS EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TIYAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CHST THIS EVENING. A FIRE WEATHER WATCH IS IN EFFECT FROM 6 PM CHST THIS EVENING THROUGH SATURDAY AFTERNOON. * AFFECTED AREA...GUAM...ESPECIALLY THE MOUNTAINS AND GRASSLANDS OF CENTRAL AND SOUTHERN GUAM. * WIND...EAST 18 TO 23 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...NEAR 52 PERCENT * HIGHS IN THE UPPER 80S. * TIMING...MOST DANGEROUS TIMES WILL BE FROM THE LATE MORNING UNTIL NEAR SUNSET. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY... ESPECIALLY ALONG EAST-FACING SLOPES. OUTDOOR BURNING IS HIGHLY DISCOURAGED AS FLYING EMBERS AND ASH MAY START NEW FIRES DOWNWIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL MAINTAIN GOOD CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES. POSTPONE ANY PLANNED OUTDOOR BURNING UNTIL CONDITIONS IMPROVE. && $$ MIDDLEBROOKE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this red flag warning went out at Apr 21, 2:42 PM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, Apr 21, 2:42 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TIYAN GU 542 AM CHST FRI APR 22 2016 .SYNOPSIS... SATELLITE AND RADAR SHOW A FEW SHOWERS APPROACHING THE EASTERN COASTAL WATERS...OTHERWISE DRY CONDITIONS ARE SEEN ACROSS THE REGION. BUOYS SHOW SEAS BETWEEN 5 AND 8 FEET. && .DISCUSSION... MODELS ARE HOLDING THEIR GROUND FOR THE NEXT FEW DAYS WITH GFS POINTING TOWARD A SHEAR-LINE TYPE FEATURE BRINGING SOME SHOWERS TO THE ISLANDS AROUND SUNDAY WHILE ECMWF REMAINS ON THE DRIER SIDE. LEFT FORECAST OF MOSTLY CLOUDY AND ISOLATED SHOWERS AS IS. NEXT WEEK STILL LOOKS DRY. SEAS OF 6 TO 8 FEET WILL FALL ABOUT A FOOT OVER THE WEEKEND WITH A MODERATE RISK OF RIP CURRENTS CONTINUING INTO NEXT WEEK. && .FIRE WEATHER... FIRE WEATHER WATCH REMAINS IN EFFECT FOR TODAY. WINDS WILL INCREASE DURING THE DAYTIME HOURS AND WITH THE EXPECTATION OF MOST SHOWERS STAYING TO THE NORTH...RED FLAG CRITERIA COULD BE MET. && .EASTERN MICRONESIA... SATELLITE SHOWS SPOTTY SHOWERS ACROSS POHNPEI STATE THIS MORNING BUT DRY WEATHER PREVAILS FOR KOSRAE AND MAJURO. TRADE-WIND CONVERGENCE WILL CONTINUE TO TRIGGER SPOTTY SHOWERS ACROSS POHNPEI STATE IN THE COMING DAYS...WHILE VERY DRY WEATHER PERSISTS AT MAJURO AND KOSRAE THROUGH THE NEXT FEW DAYS AT LEAST. GFS MODEL INDICATES A TRADE-WIND DISTURBANCE WILL MOVE ACROSS THE DATE LINE ABOUT MONDAY AND IT COULD PUSH SCATTERED SHOWERS TOWARD THE MARSHALL ISLANDS AND KOSRAE STATE NEXT WEEK. && .WESTERN MICRONESIA... TRADE-WIND CONVERGENCE ALONG WITH HELPFUL UPPER-LEVEL FLOW IS PRODUCING SCATTERED SHOWERS AND A FEW THUNDERSTORMS JUST SOUTHEAST OF YAP AND EAST OF KOROR THIS MORNING...ALONG WITH SPOTTY SHOWERS ACROSS CHUUK STATE. MODEL GUIDANCE INDICATES MAINLY ISOLATED SHOWERS FOR KOROR THROUGH THIS WEEKEND BUT SOME HELPFUL SHOWERS SHOULD ALSO SPREAD NORTHWEST ACROSS YAP STATE IN THE COMING DAYS. THE TRADE-WIND CONVERGENCE ACROSS NORTHERN CHUUK STATE SHOULD PRODUCE A FEW SHOWERS AT TIMES FOR THE NEXT COUPLE OF DAYS...BUT RELATIVELY DRY WEATHER IS EXPECTED FOR CHUUK STATE NEXT WEEK. NGARAARD/BABELDAOB BUOY 219 SHOWS COMBINED SEAS 6-7 FEET. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...FIRE WEATHER WATCH THROUGH THIS AFTERNOON FOR GUZ001. MARIANAS WATERS...NONE. && W. AYDLETT/SIMPSON
The office that day
Everything else NWS Guam issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:04 PM CDT | Fire Weather Watch | GUM | 48 hr |
Nearby
Red Flag Warnings in Guam, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.